# SDR HEEA967394

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190700
- Condition: Cracked
- Location: M/R
- Part time: 2,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX HAS CRACK IN ONE ARM.
